Alert archive / Alabama / Flash Flood Watches in 2015
Flash Flood Watch 3, NWS Mobile, AL
NWS Mobile, AL issued this flash flood watch at Apr 13, 2015, 1:47 AM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2015, 1:47 AM CDT (06:47 UTC)
- Expired
- Apr 13, 2015, 7:00 PM CDT
- In force
- 17 hr
- Issued by
- NWS Mobile, AL
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
264 WGUS64 KMOB 130647 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 147 AM CDT MON APR 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH MID AFTERNOON... .LOCALLY HEAVY RAINFALL WILL CONTINUE TO SPREAD INLAND FROM THE GULF OF MEXICO ACROSS THE COASTAL PORTIONS OF SOUTHWEST ALABAMA AND ALL OF THE WESTERN FLORIDA PANHANDLE. HEAVY RAINS HAVE ALREADY FALLEN ACROSS MOBILE COUNTY WHERE UP TO 9 INCHES OF RAINFALL HAS OCCURRED. MOST OF THIS PRECIPITATION HAS SHIFTED EAST OF MOBILE BAY...AND WILL AFFECT MAINLY BALDWIN COUNTY AND THE WESTERN FLORIDA PANHANDLE WITH HEAVY RAINS FALLING OVER ALREADY SATURATED GROUNDS LEADING TO POTENTIAL DANGEROUS FLASH FLOODING THROUGH MID AFTERNOON. ALZ061>064-FLZ001>006-131500- /O.NEW.KMOB.FF.A.0003.150413T0647Z-150413T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 147 AM CDT MON APR 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH MID AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND THE WESTERN FLORIDA PANHANDLE...INCLUDING MOBILE...BALDWIN...ESCAMBIA...SANTA ROSA...AND OKALOOSA COUNTIES. * THROUGH MID AFTERNOON * WIDESPREAD 3 TO 5 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS OF 6 TO 8 INCHES. * NUMEROUS ROADS WILL BE FLOODED AND POTENTIALLY VERY DANGEROUS DURING THE MONDAY MORNING COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
4 follow-up statements
652 WGUS64 KMOB 131501 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 1001 AM CDT MON APR 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH 3 PM THIS AFTERNOON... .POTENTIAL FOR LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS COASTAL PORTIONS OF SOUTHWEST ALABAMA AND ALL OF THE WESTERN FLORIDA PANHANDLE THIS AFTERNOON. HEAVY RAINS HAVE ALREADY FALLEN ACROSS MOBILE COUNTY WHERE UP TO 10 OR 11 INCHES HAS OCCURRED DURING THE PAST 24 HOURS OVER THE PAST 12 HOURS. LOCALLY 6 TO 7 INCHES HAS FALLEN OVER PARTS OF THE WESTERN PANHANDLE. THE RAINS TEMPORARILY ENDED OVER THOSE LOCATIONS...BUT WILL BE REDEVELOPING FROM THE SOUTH THROUGH THE DAY TODAY. WITH ANY ADDITIONAL RAINFALL THE ALREADY SATURATED GROUNDS FROM THE PREVIOUS HEAVY RAINFALL WILL LEAD TO THE POTENTIAL OF DANGEROUS FLASH FLOODING OVER THE WATCH AREA THIS AFTERNOON. ALZ061>064-FLZ001>006-132000- /O.CON.KMOB.FF.A.0003.000000T0000Z-150413T2000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 1001 AM CDT MON APR 13 2015 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 3 PM CDT THIS AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * UNTIL 3 PM CDT THIS AFTERNOON * ADDITIONAL WIDESPREAD 3 TO 5 INCHES OF RAIN...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. * NUMEROUS ROADS AND LOW LYING POOR DRAINAGE AREAS COULD BE FLOODED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
654 WGUS64 KMOB 131957 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 257 PM CDT MON APR 13 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 7 AM TUESDAY MORNING... .HIGH RISK OF FLOODING FROM LOCALLY HEAVY RAINFALL WILL CONTINUE ACROSS COASTAL PORTIONS OF SOUTHWEST ALABAMA AND ALL OF THE WESTERN FLORIDA PANHANDLE THE REST OF THIS AFTERNOON THROUGH TONIGHT. HEAVY RAIN HAS ALREADY FALLEN ACROSS MOBILE COUNTY WHERE UP TO 10 OR 11 INCHES HAS OCCURRED DURING THE PAST 24 HOURS. LOCALLY 6 TO 7 INCHES HAS FALLEN OVER PARTS OF THE WESTERN FLORIDA PANHANDLE. THE RAIN ENDED EARLIER IN THESE LOCATIONS...BUT MORE HAS MOVED IN FROM THE SOUTH THROUGH THIS AFTERNOON AND WILL CONTINUE TONIGHT. THE ALREADY SATURATED GROUND FROM PREVIOUS HEAVY RAIN WILL FURTHER INCREASE RISK OF FLASH FLOODING OVER THE WATCH AREA. ALZ061>064-FLZ001>006-140400- /O.EXT.KMOB.FF.A.0003.000000T0000Z-150414T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...MOBILE...PRICHARD...SARALAND... BAY MINETTE...TILLMANS CORNER...THEODORE...DAPHNE...FAIRHOPE... FOLEY...SPANISH FORT...CENTURY...FLOMATON...MOLINO...FERRY PASS... BRENT...WEST PENSACOLA...BELLVIEW...ENSLEY...MYRTLE GROVE...JAY... PACE...MILTON...CRESTVIEW...WRIGHT...NICEVILLE...SEMINOLE... EGLIN AFB 257 PM CDT MON APR 13 2015 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH 7 AM TUESDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA... INCLUDING THE FOLLOWING AREAS...IN SOUTHWEST ALABAMA...LOWER BALDWIN...LOWER MOBILE...UPPER BALDWIN AND UPPER MOBILE. IN NORTHWEST FLORIDA...COASTAL ESCAMBIA...COASTAL OKALOOSA... COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA AND INLAND SANTA ROSA. * THROUGH TUESDAY MORNING * ADDITIONAL WIDESPREAD 2 TO 4 INCHES OF RAIN IS POSSIBLE IN THE WEST FLORIDA PANHANDLE AND 1 TO 3 INCHES ELSEWHERE...BUT LOCALLY HIGHER RAINFALL IS POSSIBLE IN VARIOUS LOCATIONS ESPECIALLY WHERE BANDING OCCURS. * NUMEROUS ROADS AND LOW LYING POOR DRAINAGE AREAS COULD BE FLOODED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
044 WGUS64 KMOB 132238 FFAMOB URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 538 PM CDT MON APR 13 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT FOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE... .THE BULK OF THE HEAVY RAINS ARE IN THE PROCESS OF EXITING EAST OF THE AREA WITH JUST SMALL AMOUNTS OF ADDITIONAL PRECIPITATION POSSIBLE OVERNIGHT. AS SUCH THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR EXTREME SOUTHWEST ALABAMA AND MUCH OF THE NORTHWEST FLORIDA PANHANDLE...AND WILL BE ALLOWED TO EXPIRE AT 7 PM FOR THE REMAINDER OF THE NORTHWEST FLORIDA PANHANDLE. ALZ061>064-FLZ001>004-132345- /O.CAN.KMOB.FF.A.0003.000000T0000Z-150414T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA- 538 PM CDT MON APR 13 2015 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHWEST ALABAMA AND NORTHWEST FLORIDA HAS BEEN CANCELLED. THE HEAVY RAINS WHICH PROMPTED THE FLASH FLOOD WATCH HAVE MOVED EAST OF THE AREA...ENDING THE THREAT OF FLASH FLOODING THROUGH THE OVERNIGHT HOURS. $$ FLZ005-006-140000- /O.EXT.KMOB.FF.A.0003.000000T0000Z-150414T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...CRESTVIEW...WRIGHT...NICEVILLE... SEMINOLE...EGLIN AFB 538 PM CDT MON APR 13 2015 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF NORTHWEST FLORIDA...INCLUDING THE FOLLOWING AREAS...COASTAL OKALOOSA AND INLAND OKALOOSA. * UNTIL 7 PM CDT THIS EVENING * ADDITIONAL TOTALS NEAR 1 INCH ARE POSSIBLE THROUGH 7 PM BEFORE HEAVY RAINS EXIT EAST OF THE AREA WHICH MAY CAUSE FLASH FLOODING OVER WET GROUNDS. * NUMEROUS ROADS AND LOW LYING POOR DRAINAGE AREAS COULD BE FLOODED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
418 WGUS64 KMOB 140006 FFAMOB FLOOD WATCH NATIONAL WEATHER SERVICE MOBILE AL 706 PM CDT MON APR 13 2015 ...FLASH FLOOD WATCH ALLOWED TO EXPIRE AT 7 PM FOR PORTION OF THE NORTHWEST FLORIDA PANHANDLE... .THE RISK OF HEAVY RAINS HAS ENDED OVER THE REMAINDER OF THE NORTHWEST FLORIDA PANHANDLE...THUS THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. FLZ005-006-140115- /O.EXP.KMOB.FF.A.0003.000000T0000Z-150414T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ INLAND OKALOOSA-COASTAL OKALOOSA- INCLUDING THE CITIES OF...CRESTVIEW...WRIGHT...NICEVILLE... SEMINOLE...EGLIN AFB 706 PM CDT MON APR 13 2015 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF NORTHWEST FLORIDA HAS EXPIRED. THE RISK OF HEAVY RAINS HAS ENDED OVER THE REMAINDER OF THE NORTHWEST FLORIDA PANHANDLE...THUS THE FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this flash flood watch went out at Apr 12, 11:50 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 12, 11:50 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION...UPDATE TO AVIATION NATIONAL WEATHER SERVICE MOBILE AL 1150 PM CDT SUN APR 12 2015 .AVIATION... 06Z FORECAST CYCLE...GOOD UPGLIDE SHOWERS OVER THE AREA WILL CONTINUE TO BRING IFR CIGS/VISBYS TO MAINLY THE THE SOUTHWESTERN THIRD OF THE FA THROUGH THE OVERNIGHT HOURS. THE DRIVING SHORTWAVE WILL BE SLOW TO PASS... SO AM EXPECTING THESE CONDITIONS TO LAST WELL THROUGH THE MORNING HOURS BEFORE STARTING TO EASE IN THE AFTERNOON HOURS. /16 && .UPDATE...PACKAGE UPDATED TO BETTER REFLECT CURRENT SITUATION. CURRENTLY HAVE A SHORTWAVE CAUSING UPGLIDE SHRA WITH A FEW TSRA MIXED MOSTLY OVER THE SOUTHWESTERN THIRD OF THE FA ATTM. AM EXPECTING THIS TO SPREAD EASTWARD OVERNIGHT. AT THIS POINT...DO NOT FEEL A FLOOD WATCH IS WARRANTED...BUT WILL KEEP AN EYE ON IT. /16 && .SHORT TERM (TONIGHT AND MONDAY)...A FRONTAL BOUNDARY JUST OFFSHORE WILL BE MOVING NORTH AS A WARM FRONT THROUGH TONIGHT...MOVING INLAND OVER THE SOUTHEASTERN STATES THIS EVENING. THIS FRONT WILL THEN ONLY MOVE SLOWLY NORTH THROUGH MONDAY...BEING JUST NORTHWEST OF THE FCST AREA BY LATE IN THE DAY. A SERIES OF UPPER LEVEL DISTURBANCES IN THE SOUTHWESTERLY FLOW ALOFT WILL CONTINUE TO MOVE ACROSS THE AREA AS WELL...PERIODICALLY ENHANCING DEEPER LAYER LIFT. THIS COMBINED WITH THE SFC BOUNDARY LOLVL FOCUS AND THE ABUNDANT LOW/MID LEVEL MOISTURE OVER THE AREA...WILL RESULT IN CONTINUED WIDESPREAD RAIN WITH PERIODS OF HEAVIER SHOWERS AND SCATTERED THUNDERSTORMS TONIGHT THROUGH MONDAY. CHANCE OF SEVERE WEATHER IS UNLIKELY...HOWEVER. LOWS TONIGHT IN THE MID TO UPPER 60S. HIGHS ON MONDAY SIMILAR TO TODAY...GENERALLY IN THE MID 70S. 12/DS (MONDAY NIGHT THROUGH TUESDAY NIGHT)...CONTINUING TO SEE PERTURBATIONS IN THE MEAN 500 MB FLOW PASSING OVER OUR REGION AS A 500 MB LOW OVER SOUTHEAST NEW MEXICO MOVES EAST-NORTHEAST AND DAMPENS OUT WHILE REACHING FOR THE TEXAS PANHANDLE BY MONDAY NIGHT...NOT QUITE AS DEFINED A FEATURE AS YESTERDAY. MEANWHILE A WARM FRONT WILL CONTINUE TO MOVE NORTH OF THE FORECAST AREA PUTTING US IN A WARM SECTOR SITUATION MONDAY NIGHT AS A WEAK COLD FRONT APPROACHES THE REGION. NONETHELESS ORGANIZED SEVERE WEATHER REMAINS UNLIKELY BECAUSE OF THE LACK OF UPPER DYNAMICS NEEDED TO BRING ORGANIZED SEVERE MESOSCALE CONVECTIVE SYSTEMS. ACCORDING TO THE GFS OUTPUT...WET BULB ZERO IS WELL ABOVE 12000 FEET BUT CAPE IS COMPUTED AS 3500 TO 4000 J/KG. THE EURO IS SHOWING BOUT HALF THAT. AT ANY RATE...MOSTLY CLOUDY SKIES WILL INHIBIT DESTABILIZATION FROM SOLAR HEATING AND FORECAST SOUNDINGS FOR TUESDAY AFTERNOON ARE INDICATING AN ATMOSPHERE MORE AKIN TO THE TRADE WINDS...AND A MOIST ADIABATIC LAPSE RATE PROFILE FROM THE SURFACE TO 300 MB...WITH A SLIGHTLY NEGATIVE LI AND MODEST WIND SHEAR...850 MB WINDS 25 KNOTS INDICATED TUESDAY AFTERNOON. IN ADDITION PRECIPITABLE WATER IS PRETTY HIGH...1.75 TO 2.0...NOT SUMMERLIKE BUT PRETTY SOUPY IN ANY CASE. THIS LOOKS LIKE A DAY FOR HEAVY RAIN MAKERS...PERHAPS 1 TO 3 INCHES AREA WIDE WITH HIGHER TOTALS POSSIBLE IN SOME PLACES. HIGHS MONDAY WILL BE 77 TO 82 AND LOWS SUNDAY AND MONDAY NIGHTS...65 TO 70. THANKS TO OUR NEIGHBORS LIX....JAN...BMX AND TAE FOR YOUR COORDINATION. 77/BD .LONG TERM [WEDNESDAY THROUGH SUNDAY]...WE ANTICIPATE NO SIGNIFICANT CHANGES MADE TO THE EXTENDED FORECAST. WE SHOW A CLOSED 500 MB TROUGH LIFTING NORTHEAST TOWARD THE OHIO VALLEY THROUGH MIDWEEK AS AN OPEN WAVE. THIS IS THE SAME FEATURE ORIGINALLY SHOWN AS A CLOSED LOW OVER THE TEXAS PANHANDLE AS OF YESTERDAY'S PACKAGE BUT IT IS NOW GONE AND MEANWHILE A STRONG 500 MB TROUGH INTENSIFYING OVER THE ROCKIES WILL BECOME OCCLUDED WHILE MOVING SOUTH OVER THE FOUR CORNERS OF THE DESERT SOUTHWEST. AHEAD OF THAT FEATURE WILL BE A DEEPENING LOW AT THE SURFACE IN THE DAVIS MOUNTAINS OF TEXAS MOVING EASTWARD OVER THE TEXAS HILL COUNTRY WHERE IT WILL LOSE ITS IDENTITY THROUGH THE REMAINDER OF THE WEEK BEING TAKEN OVER BY ANOTHER INTENSIFYING SURFACE LOW OVER THE UPPER OHIO VALLEY. A HIGH OVER THE WESTERN ATLANTIC WILL RETREAT EAST AS A COLD FRONT MOVES SOUTHEAST INTO OUR REGION AT THE END OF THE WEEK. AS WAS THE CASE YESTERDAY...NOTHING IS CHANGED CONCERNING OUR EXPECTATIONS FOR A WET WEEK. HIGH PRECIPITABLE WATER WILL PREVAIL RANGING FROM 1.5 TO 2.0 INCHES THROUGH FRIDAY...WITH PERTURBATIONS MOVING FROM UPSTREAM IN THE ZONAL 500 MB FLOW MEANING OFF AND ON SCATTERED TO NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS THROUGH THE REMAINDER OF THE WORK WEEK. BUT NOT SO CERTAIN ABOUT DRY WEATHER SATURDAY. PRECIPITABLE WATER LOWERS SLIGHTLY TO BETWEEN 1.3 TO 1.6 INCHES ON SATURDAY AND ALTHOUGH A FRONT STILL WANTS TO PUSH IN FROM THE WEST THE SITUATION DOES NOT LOOK AS CLEAN A SWEEP AS ORIGINALLY OUTPUT. THE ATTENDANT SURFACE SYNOPTIC AND UPPER FEATURES ARE RATHER WEAK AND AT THIS POINT IT LOOKS LIKE A HIGHER CHANCE OF RAIN THIS WEEKEND. HIGHS WILL BE NEAR TO SLIGHTLY ABOVE NORMAL THROUGH THE EXTENDED FORECAST...BUT DUE TO THICK CLOUD COVER...OVERNIGHT LOWS WILL BE MUCH ABOVE NORMAL BY AS MUCH AS 10 TO 15 DEGREES...THROUGH SATURDAY. 77/BD && .MARINE...A SURFACE FRONT MOVING NORTH ACROSS THE COASTAL WATERS WILL LIFT BACK INLAND OVER THE SOUTHEASTERN STATES THIS EVENING. THIS WILL SWITCH THE EASTERLY FLOW OVER THE MARINE AREA THIS AFTERNOON TO MORE OF A SOUTHEASTERLY FLOW. THE WEAK SURFACE FRONT WILL LINGER JUST INLAND FROM THE COAST THROUGH THE REMAINDER OF THE PERIOD WITH WEAK RIDGING TO THE SOUTH OUT OVER THE GULF WATERS. A LIGHT TO MODERATE ONSHORE FLOW CONTINUING AND WITH LITTLE CHANGE IN SEAS. SCATTERED TO NUMEROUS SHOWERS AND STORMS CONTINUE. 12/DS && .PRELIMINARY POINT TEMPS/POPS... MOBILE 65 77 66 80 66 / 70 80 40 60 50 PENSACOLA 69 77 69 79 68 / 70 70 40 50 50 DESTIN 69 76 71 79 69 / 70 60 40 50 40 EVERGREEN 67 77 65 80 66 / 70 80 50 60 50 WAYNESBORO 65 77 66 79 65 / 80 90 50 60 60 CAMDEN 66 77 66 80 65 / 80 90 50 50 60 CRESTVIEW 66 78 67 81 67 / 70 70 40 60 40 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Apr 12, 5:08 AM CDT, 20 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 508 AM CDT SUN APR 12 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 508 AM CDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES. THE RISK OF SEVERE IS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG AREA BEACHES ON MONDAY. ALTHOUGH THE RISK OF SEVERE WEATHER IS LOW...SOME OF THE STORMS THIS WEEK COULD CONTAIN LOCALLY HEAVY RAINS WHICH MAY CONTRIBUTE TO LOCALIZED FLOODING OF LOWER LYING AND POOR DRAINAGE AREAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-131200- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 508 AM CDT SUN APR 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT MARINERS CAN EXPECT WIND...WAVES AND SEAS TO BE LOCALLY HIGHER IN ASSOCIATION WITH THE PASSAGE OF ANY ISOLATED TO SCATTERED STORMS. INCREASED LIGHTNING ACTIVITY IN AND NEAR STORMS WILL ALSO POSE A HAZARD TO MARINERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY CHANCES OF SHOWERS AND STORMS WILL REMAIN ELEVATED DURING THE UPCOMING WEEK. WIND...WAVES AND SEAS CAN BE LOCALLY HIGHER IN AND NEAR STORMS. ANTICIPATE LIGHTNING ACTIVITY TO BECOME FREQUENT AT TIMES IN SOME OF THE STORMS THIS WEEK.
In the hours before
Local storm report, Apr 12, 11:39 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1139 PM CDT SUN APR 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD GRAND BAY 30.48N 88.34W
04/12/2015 MOBILE AL LAW ENFORCEMENT
MULTIPLE ROADS CLOSED IN SOUTHERN COUNTY. RAMSEY ROAD AND
HIGHWAY 188...MCGEHEE AND AL188...POTTER TRACT AND
CEMETERY...OLD PASCAGOULA AND SERENITY GARDENS...MCDONALD
ROAD AND I10 AT WAFFLE HOUSE...THREE NOTCH AND MCFARLAND.
REPORTED BY MOBILE CO SHERRIFS OFFICE.
&&
SAMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 8:21 PM CDT | Areal Flood Advisory | MOB | Mobile | 3 hr |
| Apr 12, 8:39 PM CDT | Flash Flood Warning | MOB | Mobile | 6 hr |
| Apr 12, 10:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| Apr 13, 2:51 AM CDT | Flash Flood Warning | MOB | Baldwin | 6 hr |
| Apr 13, 5:27 AM CDT | Areal Flood Warning | MOB | Mobile | 6 hr |
| Apr 13, 12:04 PM CDT | Special Marine Warning | MOB | 86 min | |
| Apr 13, 1:20 PM CDT | Areal Flood Warning | MOB | Mobile | 6 hr |
| Apr 13, 3:25 PM CDT | Special Marine Warning | MOB | 95 min |
Nearby
Flash Flood Watches in Alabama, 2015Flash Flood Watches in Florida, 2015Every flash flood watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.